MAUDE Adverse Event Report: ZIMMER MANUFACTURING B.V. NEXGEN ALL-POLY PATELLA; PROSTHESIS KNEE

ZIMMER MANUFACTURING B.V. NEXGEN ALL-POLY PATELLA; PROSTHESIS KNEE
Catalog Number 00597206526
Medical Device Problem Code Packaging Problem (3007)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/14/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).G2: singapore.H3: customer has indicated that the product is in process of being returned to zimmer biomet for investigation.Once the investigation has been completed, a follow-up mdr will be submitted.
 
Event or Problem Description
It was reported that deformation was observed in the packaging of both inner and outer.Another device was used to complete the surgery.No more information is available.
 
Event or Problem Description
No further event information available at the time of this report.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The following sections were updated: b4; b5; d2; d5; d9; g1; g3; g6; h1; h2; h3; h4; h6.The event is confirmed.Visual evaluation of the returned product found the sterile packaging exhibits damage that is visually consistent with thermal damage.Additional evaluation found a void in the outer blister seal.Sterility is considered breached.The device history record was reviewed and no discrepancies relevant to the reported event were found.Medical records were not provided.The root cause of the reported event (warped blisters) can be attributed to transit damage.The cause of thermal damage in the apac region is occurring in transit and storage conditions from the time a package leaves the manufacturing site to the time it arrives in the distribution center.However, the root cause of the reported event (defective seal) can be attributed to a manufacturing issue.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.

Brand Name
NEXGEN ALL-POLY PATELLA
Common Device Name
PROSTHESIS KNEE
Manufacturer (Section D)
ZIMMER MANUFACTURING B.V.
turpeaux industrial park
route #1 km 123.4 bldg #1
mercedita PR 00715
Manufacturer (Section G)
ZIMMER MANUFACTURING B.V.
turpeaux industrial park
route #1 km 123.4 bldg #1
mercedita PR 00715
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key21969491
Report Number0002648920-2025-00127
Device Sequence Number20936251
Product Code JWH
UDI-Device Identifier00889024635364
UDI-Public(01)00889024635364(17)290610(10)66769392
Combination Product (Y/N)N
Initial Reporter CountrySN
PMA/510(K) Number
K173057
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/25/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number00597206526
Device Lot Number66769392
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/14/2025
Supplement Date Received by Manufacturer09/24/2025
Initial Report FDA Received Date05/06/2025
Supplement Report FDA Received Date09/25/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/11/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown